Sweating out my ONE topical...
- 08-08-2003, 09:53 AM
Sweating out my ONE topical...
I started using Super One+ about 5 days ago, and have noticed some rather interesting effects. Not talking about muscle or strength gains, as I would not expect them this soon. rather, I have noticed that I sweat out the product when I do cardio and weight train. I can tell because my sweat now burns my skin where ever is is coming from: face, arms, chest. I apply after am cardio at 7:30, and again at night after weights at 7:30. the next day dureing cardio, My face starts to burns as sweat starts to cover it. the same thing with the weights at night. this could have also been happening when I did other transdermal, but who know w/out any burning properties of 4AD? Anywho, I was wondering if anyone is experiencing the same effects, or should I be alarmed that the stuff aparently is not staying in my system as long as it could. its not like Im using a huge amount, but only 8 squirts twice daily.
- 08-08-2003, 11:29 AM
When you apply it, do you rub it in? The chems get into the pores of you hand and is really hard to wash off so that when you touch your face or any exposed skin, you may feel a burn there. This happens to me often when I wipe sweat off my face. If this is the case, try wearing rubber gloves. After a while, i just didn't care and got used to the slight burning sensation.
- 08-08-2003, 11:30 AM
08-08-2003, 11:55 AM
I rub in in really hard, and I know its from the sweat, not my hands as I wondered about this as well and made it a point not to wipe the face. I also actually apply it after cardio. Its then about 10 hours until free-weights, shower and apply 2nd time, and then about another 10 hours before cardio. not a huge deal I guess, but curious non-the-less
08-08-2003, 01:15 PM
I started t1 about 5 days ago as well, which I believe is similar to super + one. I have had no burning on my skin when I begin to sweat. I do however use rubber gloves to rub it in hard so maybe you might want to pick some up and see if the burning continues to happen.
08-08-2003, 05:13 PM
I too started a cycle of Super ONE+ about a week ago. (I know... I bought it before I found this site) While I haven't had the burning sensation anywhere else, I have had it several hours later at the application site. We're talking like 7-8 hrs later, usually if I'm sweating at work. The burning seems to subside quickly. Can't shed any light on why, hell it may be normal for all I know. Interesting that you get it in non-application sites though.
On a side note, I've found washing my application hand in solvent seems to prevent any burning if I use that hand to rub my face etc. later in the day. I suspect that something like nail polish remover might work as well. Don't know if it should be doing this chemically, but it seems to work for me.
Similar Forum Threads
- By Alt+F4 in forum AnabolicsReplies: 7Last Post: 04-23-2004, 06:25 PM
- By neurotic in forum AnabolicsReplies: 6Last Post: 09-27-2003, 08:55 PM
- By babygetoboy in forum AnabolicsReplies: 2Last Post: 08-19-2003, 08:50 PM
- By The Answer in forum AnabolicsReplies: 9Last Post: 05-26-2003, 12:32 PM
- By Lifeguard in forum AnabolicsReplies: 14Last Post: 10-24-2002, 12:29 AM